# SDR YV3R2019102320206

- Difficulty date: October 12, 2019
- Submitted: October 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-YM
- Make and model: Robsin R22BETAII
- Aircraft serial: 4560
- Aircraft time: 2,902 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spring
- Condition: Malfunctioned
- Location: Actuator
- Part time: 7 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CLUTCH LIGHT IS STAYING ON FOR ACTUATOR ASSEMBLY P/N: A051-1 .  BENCH TEST RESULTS; COLUMN SPRINGS ARE NOT ENGAGING SIMULTANEOUSLY.
